# SDR ASAA2022061338640

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,284 hours, 10,209 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 1851M36P12
- Part serial: GRTF8109
- Condition: Inoperative
- Location: #1 Engine
- Part time: 30,471 hours, 9,623 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON PUSHBACK STARTING #1 ENGINE START VALVE CAME ON NO ROTATION CONFIGURATION NORMAL FOR ENGINE START. GROUNDED - YES. REMOVED AND RERPLACED #1 ENG STARTER, OPS CHECK GOOD REF B737-900 AMM 80-11-01.
